Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent Male Sexual Dysfunction after Remeron Jedi

Posted by King of Nothing on August 10, 2007, at 13:53:57

In reply to Re: Permanent Male Sexual Dysfunction after Remeron Girlnterrupted78, posted by Jedi on August 10, 2007, at 13:10:19

> ...
> He said his emotions are completely dead and he can't enjoy anything anymore, let alone sex.
> >
> > I was wondering if anyone has any experience on this matter? The guy is in mental shock and keeps saying he's going to kill himself over this. He just can't bear a life like this. He's just 23, and he's sexually dysfunctional "for life" or so he thinks/has been told by specialists.
> ...
>
> Hi GI,
> It sounds to me like he is severely depressed. Depression can wipe out the sex drive plus the ability to enjoy anything. It is more likely the depression or some other medication he is on, rather than the mirtazapine he took two years ago, that is killing his sex drive. Ask him what other meds he is taking?
> Take care,
> Jedi
>

I agree %100..if it was ONLY the remeron, it most likely would have returned to normal by now. I believe there's more to the story.

Ironically d0pamine, parnate made me as horny as a goat and orgasms were easily attainable!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:King of Nothing thread:775244
URL: http://www.dr-bob.org/babble/20070808/msgs/775289.html